Plünnecke inequalities for countable abelian groups
Artikel i vetenskaplig tidskrift, 2017

We establish in this paper a new form of Plünnecke-type inequalities for ergodic probability measure-preserving actions of any countable abelian group. Using a correspondence principle for product sets, this allows us to deduce lower bounds on the upper and lower Banach densities of any product set in terms of the upper Banach density of an iterated product set of one of its addends. These bounds are new already in the case of the integers. We also introduce the notion of an ergodic basis, which is parallel, but significantly weaker than the analogous notion of an additive basis, and deduce Plünnecke bounds on their impact functions with respect to both the upper and lower Banach densities on any countable abelian group.


Michael Björklund

Chalmers, Matematiska vetenskaper, Matematik

Eidgenössische Technische Hochschule Zürich (ETH)

Göteborgs universitet

Alexander Fish

The University of Sydney

Journal für die Reine und Angewandte Mathematik

0075-4102 (ISSN) 14355345 (eISSN)

Vol. 730 199-224





Mer information

Senast uppdaterat